# SDR VNAA2019010111100

- Difficulty date: December 26, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 37,522 hours, 27,332 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED A LT FADEC CAUTION MESSAGE AND RETURNE TO FIELD. MAINTENANCE SWAPPED FADEC'S AND MESSAGE CLEARED AND RETURNED TO SERVICE.
